# SDR AALA202506256801

- Difficulty date: June 24, 2025
- Submitted: June 25, 2025
- Operation: Air carrier
- Aircraft: N9010R
- Make and model: Airbus A319-115
- Aircraft serial: 5789
- Aircraft time: 31,761 hours, 15,326 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Shorted
- Location: Door Slide
- Part time: 10,282 hours, 4,549 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY LIGHT TEST FAILED DURING PS CHECK. FAULT EPSU(10WL) FWDL/DEU-B(300RH1) ATA 335138. AFTER TROUBLE SHOOTING FOUND WIRE FROM EPSU (10WL) TO R1 DOOR SLIDE OPEN. MAINTENANCE REPLACED R1 DOOR ESCAPE SLIDE IAW J/C 26L00025011.
